# SDR AALA202011249006

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 30,844 hours, 3,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: R1 Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 1R EPAS STATUS LIGHT INOPERATIVE.  REPLACED DOOR 1R EPAS BACKUP BATTERY WITH NEW, IAW AMM 52-12-20-000-804-002.  OPERATIONS CHECK GOOD.
